# SDR AALA960043

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT STRIP BETWEEN PAX SEAT ROWS 8B THROUGH 13B MISSING.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PASSENGER SEAT ROWS 8B THROUGH 13B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
